# SDR AALA991733

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT CUSP AND EXTENDING UNDER DOUBLER AT STATION 1271 APPROX LBL 48.  INSTALLED NEW CUSP FROM STATION 1250-1305 SRM 51-01.  (M)
